# SDR CALA2014092992348

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD FASTENER HOLES ARE CORRODED, FOUR EACH UNDER FLOORBOARD P83, RBL 11.  MATERIAL REMAINING ON UPPER CHORD AT BS 933, RBL 11 EXCEEDS SRM 53-00-51 DETAIL II LIMITS. REMOVED UPPER CHORD & SEAT TRACK CROWN.  FABRICATED & INSTALLED IAW DWG 145T5211 REV L BETWEEN BS 911 TO 1042 AT RBL 11 & IAW SRM 51-40-02.
